# SDR CALA9601625

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 30 AND SKIN CORRODED BETWEEN STA 1148 TO 1166.  THE CORRODED AREA WAS CUT OUT, A STRINGER AND TWO SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-10-3.
